# SDR DALA13011883137

- Difficulty date: March 10, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 29,934 hours, 15,747 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT CARGO FLOOR PANEL 1512G DELAMINATED ON THREE QUARTERS OF PANEL SURFACE.  REMOVED FLOOR PANEL   INSTALLED REPAIRED FLOOR PANEL IAW AMM 53-42-14 AND SEALED OK FOR SERVICE.
